A 6 months old infant presented south recurrent wheezes, treated by an unqualified practioner with oral steroids. Looks like Oral Candidiasis. Management?

1 Like

LikeAnswersShare

This is case oral thrush . Steroids and antibiotics cause superadded fungal infection in infants due to immunocompromised condition due to steroid therapy. Oral hygiene is to be maintained. Nystanin oraldrops for application and orally. Lactobacillus plus BVitamines combination like neutroline b12 syrup orally.

This case looks like oral thrush Treatment is 1Avoid steroids 2 Give oral antifungal drops like clotrimazole 3 B complex drops.

Oppurtunist fungal infection. local clotrimazole paint..Lactobacillus + Bcomplex preparation..if bottle feeding.. stop..or use after thorough sterile condition.. See for mother nipple having any infected lesion..

Looks like oral candidiasis. but its unlikely in healthy individuals. Common in immuno-compromised state. so check bady's status as well as the parents. may also be due to steroid use ( opportunistic infection). treat with local antufungals & multivitamins.

Candidiasis cadid mouth paint

common after steroid use. candid mouth paint for LA qid. oral hygiene. also application of medicines on nipples of mother.

Oral thrush. Stop or taper off steroids depending upon the duration of steroids given. Apply Candid mouth paint.

oral thrush candid mouth paint

Stomatitis

candid mouth paint. orally n mother's nipple ..she can use nipple shield during feeding. neutolin B syrup 1/2TSF bd

Load more answers

Diseases Related to Discussion